Complexes associated to two vectors and a rectangular matrix

Bibliographic Information

Complexes associated to two vectors and a rectangular matrix

Andrew R. Kustin

(Memoirs of the American Mathematical Society, no. 698)

American Mathematical Society, 2000

Available at  / 18 libraries

Search this Book/Journal

Note

"September 2000, volume 147, number 698 (second of 4 numbers)"

References: p. 81

Related Books: 1-1 of 1

Details

  • NCID
    BA48008581
  • ISBN
    • 0821820737
  • LCCN
    00034996
  • Country Code
    us
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Place of Publication
    Providence, R.I., USA
  • Pages/Volumes
    viii, 81 p.
  • Size
    26 cm
  • Subject Headings
  • Parent Bibliography ID
Page Top